Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Recent Results on Constructing Boolean Functions with (Potentially) Optimal Algebraic Immunity Based on Decompositions of Finite Fields 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 356-374
Authors:  Liu Zhuojun;  Wu Baofeng
Favorite  |  View/Download:100/0  |  Submit date:2019/04/02
Additive decomposition  algebraic immunity  Boolean function  multiplicative decomposition  Tu-Deng conjecture  
recentresultsonconstructingbooleanfunctionswithpotentiallyoptimalalgebraicimmunitybasedondecompositionsoffinitefields 期刊论文
journalofsystemsscienceandcomplexity, 2019, 卷号: 32, 期号: 1, 页码: 356
Authors:  Liu Zhuojun;  Wu Baofeng
Favorite  |  View/Download:104/0  |  Submit date:2020/01/10
Three new infinite families of bent functions 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2018, 卷号: 61, 期号: 3, 页码: 14
Authors:  Wang, Libo;  Wu, Baofeng;  Liu, Zhuojun;  Lin, Dongdai
Favorite  |  View/Download:118/0  |  Submit date:2018/07/30
bent function  Hadamard matrix  Kasami function  Gold-like function  Niho exponent  
Further results on permutation polynomials of the form (x(pm) - x plus delta)(s) + L(x) over F-p2m 期刊论文
Authors:  Wang, Libo;  Wu, Baofeng;  Liu, Zhuojun
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
Finite field  Permutation polynomial  Cubic equation  Quadratic equation  
Dembowski-Ostrom polynomials from reversed Dickson polynomials 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 1, 页码: 259-271
Authors:  Zhang Xiaoming;  Wu Baofeng;  Liu Zhuojun
Favorite  |  View/Download:96/0  |  Submit date:2018/07/30
Almost perfect nonlinear function  Dembowski-Ostrom polynomial  linearized polynomial  reversed Dickson polynomial  
dembowskiostrompolynomialsfromreverseddicksonpolynomials 期刊论文
journalofsystemsscienceandcomplexity, 2016, 卷号: 29, 期号: 1, 页码: 259
Authors:  Zhang Xiaoming;  Wu Baofeng;  Liu Zhuojun
Favorite  |  View/Download:70/0  |  Submit date:2020/01/10
acombinatorialconditionandbooleanfunctionswithoptimalalgebraicimmunity 期刊论文
journalofsystemsscienceandcomplexity, 2015, 卷号: 28, 期号: 3, 页码: 725
Authors:  Jin Qingfang;  Liu Zhuojun;  Zhang Xiaoming;  Wu Baofeng
Favorite  |  View/Download:107/0  |  Submit date:2020/01/10
anewprooftothecomplexityofthedualbasisofatypeioptimalnormalbasisoverfinitefields 期刊论文
中国科学院大学学报, 2014, 卷号: 31, 期号: 5, 页码: 586
Authors:  Wu Baofeng;  Zhou Kai;  Liu Zhuojun
Favorite  |  View/Download:53/0  |  Submit date:2020/01/10
anoteontwoclassesofbooleanfunctionswithoptimalalgebraicimmunity 期刊论文
journalofsystemsscienceandcomplexity, 2014, 卷号: 27, 期号: 4, 页码: 785
Authors:  Wu Baofeng;  Liu Zhuojun;  Jin Qingfang;  Zhang Xiaoming
Favorite  |  View/Download:86/0  |  Submit date:2020/01/10
一类单圈T函数的判定 期刊论文
系统科学与数学, 2010, 卷号: 000, 期号: 011, 页码: 1540
Authors:  刘卓军;  戴照鹏;  吴保峰
Favorite  |  View/Download:70/0  |  Submit date:2020/01/10